| Catalog Number |
2898G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device batch lgp901, 2898g34 and no non-conformance were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown neurosurgery on (b)(6) 2019 and suture was used.The suture was broken during continuous suturing.Further details were not provided from the healthcare professional.There were no adverse consequences to the patient.